# SDR SWIA201439988

- Difficulty date: November 10, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 30,275 hours, 21,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Damaged
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BUTTSTRAP AT BS 333 BETWEEN S26L - 26R IS DAMAGED.   REPAIRED THE LOWER FUSELAGE BUTTSTRAP IAW EA.
